Skip to content
My WebMD Sign In, Sign Up
Bleeding after Miscarriage
avatar
An_191385 posted:
I had a miscarriage about a month ago. The doctor told me to wait three weeks to have sex. I waited the whole three weeks. Now when I have sex I start to bleed, but it stops within an hour. My blood used to be a deep red, but now its a thicker brownish color. Im worried I dont know if this is normal or something I should really be concerned about. Please help me..
Reply
 
avatar
BKuhns responded:
And I got the deprovera shot three days after the miscarriage.
 
avatar
An_191386 replied to BKuhns's response:
would have waited a while longer before getting the depo shot after you had your misscariage. other than that i cant really help sorry
 
avatar
BKuhns replied to An_191386's response:
The doctor said it wasnt a problem so I dont get why I should have waited.


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.